# SDR ASAA0956126

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 10,774 hours, 3,286 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 340001814
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472002, NR 2 ENG FAN LUBE ESN 894 258. FOUND 5 EA PN 340 001 814 AND 1 EA PN 340 001 816 PLATFORMS WITH NICKS AT FWD LUG FACE GREATER THAN .008 INCH GROUNDED YES.  REPLACED 6 EA DAMAGED PLATFORMS WITH NEW PLATFORMS PN 340 001 816 REF. TC 78472002 STEP 48.
